# SDR SWIA200616401

- Difficulty date: March 7, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 25,408 hours, 36,587 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Condition: Malfunctioned
- Location: Trim System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIM ON F/O SIDE FAILED FFOD TEST.   REPLACED F/O'S TRIM SWITCH AND TRIM PRIORITY RELAY K0393.  OPERATIONAL CHECK GOOD PER MM 22-11-00 AND MM 27-31-00.
